# SDR 9JLA2021051824562

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N64LV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600345
- Aircraft time: 8,046 hours, 5,914 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sump
- Condition: Intermittent
- Location: Main Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED FINDING FUEL LEAKING FROM TAILCONE NEAR THE TAIL SKID. THE MAINTENANCE VENDOR INVESTIGATED BY OPENING SEVERAL ACCESS PANELS FOR THE TAILCONE. NO LEAK AS FOUND. FURTHER INVESTIGATION DETERMINED A BELLY FUEL TANK SUMP WAS INTERMITTENTLY, THIS SUMP IS THOUGHT TO HAVE BEEN LEAKING FUEL DURING FLIGHT AND THEN FLOWING BACK TO THE TAILCONE AREA. THE SUMP WAS CLEARED OF THE DEBRIS ALLOWING FOR A GOOD SEAL. AIRCRAFT ENGINES WERE RUN WITH BOOST PUMPS ON. NO LEAKAGE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
